Please help. I have been suffering with shaky hands and sometimes shaking all over, as well as anxiety for 5 years now and these symptoms are only becoming worse. I have tried anxiety medication and seen psychologists. Symptoms have also worsened to spurts of rapid heart rate and panic attacks, sudden spurts of light headedness and dizzyness, and digestive problems. It is becoming really hard for my stomach to keep anything down that is fried, greasy, or strongly flavored. I have been vomiting on a nearly daily basis, sometimes multiple times a day. I went through a xanax addiction and withdrawal over two years ago so I don't think that I should still be feeling the withdrawals. My sister said she thought I had a protein deficiency and lately I have been drinking protein drinks which seem to help with my symptoms and also prove easy to digest. Please help I am really concerned and I have had too many bad encounters with doctors.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?